Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   TRANSACTIONS ON COMBINATORICS   MARCH 2014 , Volume 3 , Number 1; Page(s) 29 To 36.
 
Paper: 

ON THE NUMBER OF MAXIMUM INDEPENDENT SETS OF GRAPHS

 
 
Author(s):  DERIKVAND T., OBOUDI M.R.*
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ISFAHAN, ISFAHAN 81746-73441, IRAN
 
Abstract: 

Let G be a simple graph. An independent set is a set of pairwise non-adjacent vertices. The number of vertices in a maximum independent set of G is denoted by a (G). In this paper, we characterize graphs G with n vertices and with maximum number of maximum independent sets provided that a (G) £2 or a (G) ³n-3.

 
Keyword(s): INDEPENDENT SET, INDEPENDENCE NUMBER, MAXIMUM INDEPENDENT SET
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 69
 
Latest on Blog
Enter SID Blog